# SDR RAIA99836

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 876
- System (JASC): 2330 · Entertainment System
- Part: Chime Unit
- Part number: M7850B
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 7472 - STL - BOTH CCS C/B POPPED DURNIG TAXI WHEN TAXI LIGHT IS ON.  MAINTENANCE REPLACED CHIME UNIT.  (M)
